# SDR MALA040214

- Difficulty date: February 25, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 8,227 hours, 8,317 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: HTE210014
- Part serial: M253GB799
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING LANDING GEAR DOWN GOT DISAGREEMENT LIGHT IN HANDLE AND NO GEAR DOWN IND AT THAT TIME GOT GREEN SYS HYD HI TEMP ON OVERHEAD PANEL.  QRH'D GOT MAIN GEAR TO EXTEND WHEN SELECTING AC PUMP AND PTU AND NR 3 ENG PUMP OFF AND GOT NOSE GEAR TO EXTEND WHEN NR 3 ENG PUMP SW.  TURNED BACK ON AND AC PUMP AND PTU SWITCHES TURNED BACK ON.  REPLACED SELECTOR ACTUATOR IAW AMM 32-30-17.  JACKED AC AND SWUNG GEAR SEVERAL TIMES.  OPS CHECKS GOOD IAW 32-30-17 P/N HTE210014, S/N ON FRTR021AX, S/N OFF M253GB799.
